Terrestrialization in the Ordovician

Wellman, C.H. orcid.org/0000-0001-7511-0464, Cascales-Miñana, B. and Servais, T. (2023) Terrestrialization in the Ordovician. Geological Society, London, Special Publications, 532 (1). pp. 171-190. ISSN 0305-8719

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. This is an Open Access article distributed under the terms of the Creative Commons Attribution Licence (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: 1 June 2023
  • Published (online): 10 November 2022
  • Accepted: 5 July 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield)
Funding Information:
Funder
Grant number
NATURAL ENVIRONMENT RESEARCH COUNCIL
NE/R001324/1
NATURAL ENVIRONMENT RESEARCH COUNCIL
NE/V001639/1
Depositing User: Symplectic Sheffield
Date Deposited: 20 Dec 2022 14:39
Last Modified: 04 Oct 2024 14:03
Status: Published
Publisher: Geological Society of London
Refereed: Yes
Identification Number: 10.1144/sp532-2022-92
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics